Showing 1-30 of 52 results

Over The Counter Non Drowsy Allergy Medicine Shopping Deals on 08.12.2019 at TOPPIDUS

  • ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)

    Keep clear eyes, reduce sneezing, and relief allergy symptoms with ValuMeds allergy relief medicine with 180mg of Fexofenadine HCl. When you suffer from dry, itchy eyes, a scratch throat, sneezing fits, or a runny nose, you understand how tough it can be to enjoy the day when allergies hold you back. That's why we created ValuMeds Allergy Medicine formulated with extra-strength Fexofenadine. Packed with 180mg of advanced allergy protection with Fexofenadine HCl, our formula can help you take back your clarity and breathe a little easier with ...

    • ASIN: B07K1J1WJ3
    • Brand: ValuMeds
    • UPC: 040232689246

  • Flonase Nasal Spray for Allergy Relief, 24-Hour Non-Drowsy Allergy Medicine, 120 Sprays

    FLONASE Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* FLONASE helps block 6 key allergic substances while most allergy pills only block histamine.**Full prescription strength FLONASE allergy medicine provides 24-hour relief from nasal congestion, runny nose, sneezing, itchy nose, and itchy, watery eyes all allergy season long. Plus, when used once daily, it outperforms the number 1 non-drowsy allergy pill!† It’s no wonder why FLONASE Allergy Relief is the number 1 do...

    • ASIN: B00MXOVBO0
    • Brand: Flonase
    • UPC: 353100200208

  • Allegra Adult 24 Hour Allergy Tablets, 70 Tablets, Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

    Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.

    • ASIN: B007D4R4ZK
    • Color: 70 Count
    • Brand: Allegra
    • UPC: 041167246528

  • Alavert Allergy 24-Hour Relief (Citrust Burst Flavor Orally Disintegrating Tablets), Non-Drowsy, Antihistamine, 60 Count (Pack of 1)

    Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your worst allergy symptoms. The active ingredient in this allergy medicine for adults is a non-drowsy (1) antihistamine (Loratadine 5 mg). Alavert Allergy delivers 24 full hours of symptom relief, sneezing, runny nose, itchy, watery eyes and itching of the nose and throat in a single orally disintegrating tablets. Alavert is conveniently available over-the-counter without a doctor’s prescription so you can get back to your day and leave your...

    • ASIN: B0028AD6WE
    • Brand: Alavert
    • UPC: 764442915505

  • Xyzal Allergy 24 Hour, Allergy Tablet, 80 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes

    XYZAL Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat. Allergies, seasonal allergies. Eye Itch, Runny Nose, sneezing, itchy nose, itchy throat Active Ingredients: Levocetirizine Dihydrochloride (5 mg)...

    • ASIN: B01LQBIWQ0
    • Color: Original Version
    • Brand: Xyzal
    • UPC: 041167351031

  • GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief

    Good Sense allergy relief loratadine tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Compare to the active ingredient of Claritin tablets. See product images above for full product details. Chrome-plated swivel hook....

    • ASIN: B00HE66ZUC
    • Brand: Good Sense
    • UPC: 301130612881

  • Flonase Sensimist Nasal Spray for Allergy Relief, 24-Hour Non-Drowsy Allergy Medicine, 120 Sprays, 0.31 Fl Oz (Pack of 1)

    Once-daily Flonase Sensimist is an allergy relief nasal spray that helps block 6 key allergic substances, including histamine, prostaglandins, cytokines, tryptases, chemokines and leukotrienes. Most allergy pills only block histamine.* Utilizing patented MistPro Technology, Flonase Sensimist allergy medicine delivers powerful, more complete allergy relief** in a fine, gentle mist you will barely feel. It works directly at the source to help provide 24-hour relief of nasal congestion and itchy, watery eyes.† Plus, Flonase Sensimist is a scent-...

    • ASIN: B01NBHYT1N
    • Color: N/a
    • Brand: Flonase
    • UPC: 353100202257

  • Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct

    Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl UltraTabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you ne...

    • ASIN: B00GA9AVH2
    • Color: Na
    • Brand: Benadryl
    • UPC: 885722024608

  • Claritin medicine

    Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.Covered by the Bayer HealthCare LLC – Consumer Health 60-Day Satisfaction Guarantee. See below for details...

    • ASIN: B00AMAHL7S
    • Brand: Claritin
    • UPC: 885173151984

  • Camber Consumer Care Fexofenadine Hydrochloride Non-Drowsy Allergy Medicine for Men/Women, HCI Hydrochloride 180 mg (100 Count)

    About Camber Consumer Care Fexofenadine Allergy Relief When you are struggling with allergies it can make it tough to focus on work, enjoy the outdoors with your kids, or even just see or breathe clearly. That is why we created this non drowsy allergy relief medicine that helps relieve allergy symptoms like a runny nose, itchy, water eyes, and sneezing. More importantly, it helps you keep a clear head, so you can enjoy each day with improved comfort and confidence. Product Details: Non Drowsy Allergy Relief (180 miligram) Prescription Strength ...

    • ASIN: B01GIENERM
    • Brand: Camber Consumer Care
    • UPC: 069230202011

  • Zyrtec Allergy Relief (10 mg), 70 Tablets


    • ASIN: B004AI7G3W
    • Brand: Zyrtec

  • Basic Care All Day Allergy Cetirizine Hcl Tablets, 10 mg, 300 Count

    Don’t let allergies slow you down. Treat yourself to all day allergy relief with Basic Care All Day Allergy. Whether you’re indoors or outside, these allergy pills help treat common allergy symptoms such as sneezing; runny nose; itchy, watery eyes; itchy throat or nose. When used as directed, just one dose of Basic Care All Day Allergy works for a full 24 hours. Compare to the active ingredient of Zyrtec....

    • ASIN: B074F145Y1
    • Brand: Basic Care
    • UPC: 370030114108

  • Allegra 24hr Gelcaps Size 24ct Allegra 24hr Gelcaps 24ct

    Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.

    • ASIN: B00U7T9BS6
    • Brand: Allegra
    • UPC: 041167412213

  • Xyzal Allergy 24 Hour, Allergy Tablet, 55 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes

    XYZAL Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat. Allergies, seasonal allergies. Eye Itch, Runny Nose, sneezing, itchy nose, itchy throatActive Ingredients: Levocetirizine Dihydrochloride (5 mg)...

    • ASIN: B01LQBIWT2
    • Color: Standart
    • Brand: Xyzal
    • UPC: 041167351024

  • Xyzal Allergy 24 Hour, Allergy Tablet, 35 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes

    XYZAL® Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat. Allergies, seasonal allergies. Eye Itch, Runny Nose, sneezing, itchy nose, itchy throatActive Ingredients: Levocetirizine Dihydrochloride (5 mg)...

    • ASIN: B01LQBIVZM
    • Color: Yellow
    • Brand: Xyzal
    • UPC: 041167351017

  • (2 Pack) Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 45 Ct

    Compare to Claritinî Tablets Active Ingredient. Loratadine Tablets, 10 mg, active ingredient is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Loratadine Tablets, 10

    • UPC: 335420347
    • Rating: 4.624

  • Equate 24 Hour Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Count

    Equate Allergy Relief Antihistamine Tablets are the perfect solution to get rid of your nasal allergic symptoms. From runny nose and sneezing, to itchy watery eyes and itchy throat, these allergy relief tablets provide temporary

    • UPC: 10324533
    • Model: S21082E/61272
    • Color: White to Off-WhiteOff-White
    • Size: 10 mg10
    • Rating: 4.633

  • Dramamine All Day Less Drowsy Motion Sickness Relief, 8 Count


    • UPC: 23569861
    • Model: 10831248001989
    • Color: Multicolor
    • Size: 8 Tablets8
    • Rating: 4.727

  • (2 Pack) Equate Allergy Relief Diphenhydramine Antihistamine Capsules, 25 mg, 100 Ct

    Allergies can hit you anytime and anywhere. Rely on 25mg Equate Allergy Relief Capsules to get you the relief you need to feel better fast. They provide temporary relief of symptoms due to hay fever

    • UPC: 837070913
    • Rating: 4.746

  • Equate 24 Hour Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 300 Count

    Equate Loratadine Antihistamine Allergy Relief 10mg temporarily relieves runny nose, sneezing, itchy nose and throat, and itchy, watery eyes due to hay fever and other upper respiratory

    • UPC: 20629925
    • Model: 681131027052
    • Color: White
    • Rating: 4.778

  • Equate Non-Drowsy Allergy Relief Loratadine Tablets, 60ct, 2 Pack

    Compare to Claritin® Tablets active ingredient. Loratadine Tablets, 10 mg active ingredient is Loratadine 10 mg, an antihistamine approved to relieve both indoor and outdoor allergy symptoms in adults and children 6 years and over.

    • UPC: 10324790
    • Model: S21142E/61276
    • Color: White to Off-WhiteOff-White
    • Size: 60 tablets per bottle60
    • Rating: 4.731

  • Alavert 24-Hour Non-Drowsy Allergy Relief Orally Disintegrating Tablets in Fresh Mint Flavor, 60 ct

     

    • UPC: 12171047
    • Model: 262065
    • Color: Multicolor
    • Size: 10
    • Rating: 4.795

  • Equate Loratadine Tablets 10 mg, Allergy Relief, 10 Count

     

    • UPC: 13848526
    • Model: Walmart Stores, Inc.
    • Color: Other
    • Size: 10
    • Rating: 4.444

  • Claritin 24 Hour Non-Drowsy Allergy Relief Tablets,10 mg, 30 Ct

    Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over

    • UPC: 51409747
    • Model: 41100810922
    • Color: RedBlueMulticolor, Blue, Green, Red
    • Size: 30 tablets30
    • Rating: 4.724

  • (2 Pack) Equate Non-Drowsy Allergy Relief Nasal Spray, 50 mcg, 0.54 Oz

    Equate Non-Drowsy Allergy Relief, 50 mcg helps relieve a broad range of uncomfortable symptoms for up to 24 hours. It has a full prescription strength formula to alleviate nasal congestion, runny nose, itchy nose and

    • UPC: 966708104
    • Rating: 4.656

  • Which Allergy Medicine Is Perfect For You?

    Over The Counter Non Drowsy Allergy Medicine
    WPDH,Allegra,Zyrtec,Claritin,benadryl,nasacort,flonase,allergy medicine,allergies

    Best antihistamine for your allergies

    Over The Counter Non Drowsy Allergy Medicine
    antihistamine,allergy,Consumer Reports,Best Buy Drugs,medicine,drug,treatment,therapy,h...

    How do allergy medications work?

    Over The Counter Non Drowsy Allergy Medicine
    Premier Health,Premier HealthNet,Dayton,Ohio,Dr. Anessa Allapatt,Allergies,Allergy,Spri...